Wow! I don't see a problem...You are such a low dose of Methadone that changing over would be a Godsend for you. I take 120 mg. of Methadone a day along with Oxycodone IR 30 mg. 4 times a day....and when I tried to change to Morphine it was a disaster!! The Doc didn't titrate it properly so I went through MAJOR WD's....but you won't. I can almost promise that you will be fine. So, don't worry about that part.
I am going to change to Opana ER next month. I have been on Methadone for so long that I need to try something else. My tolerance is soooo high that the Methadone really doesn't help as much.
From the symptoms you stated I would think that you weren't taking enough Methadone and were going through Withdrawls....but if you can stop taking it I would. It is the hardest drug to come off of...so do it now.
Tell me how things are going after the change...I'd like to know.
I have been a spectator for so long..Now it's time to participate.......
Post Lamenectomy Syndrome, Spinal Stenosis, DDD....
1999 Hemi Lamenectomy/2005 Spinal Fusion(L4-S1)
Methadone 120 mg. a day/ 30 mg. Oxycodone as needed(up to 4 x a day)
High Blood Pressure: Lisinopril HCTZ 10 mg. daily
Type 2 Diabetes: (March 16, 2009)
Metformin HCL ER 1000 mg. at night..Glipizide 10mg. 2X in the morning
Lantus 35 units at bedtime with Solostar Pen